Acute myocardial infarction associated with amphetamine use.

Mayo Clin Proc 2001 Mar;76(3):323-6

Rocky Mountain Poison and Drug Center, Denver Health Authority, Colo 80230-6800, USA.

Myocardial infarction is a rarely reported complication of amphetamine use. We report the case of a healthy 31-year-old man who presented to our emergency department with no clinical evidence of an acute coronary event after intravenous injection of amphetamines. However, he subsequently experienced a non-Q-wave anterior wall myocardial infarction associated with the use of amphetamines.

Download full-text PDF

Source
http://dx.doi.org/10.4065/76.3.323DOI Listing
March 2001

Publication Analysis

Top Keywords

myocardial infarction
12
infarction associated
8
healthy 31-year-old
4
coronary event
4
31-year-old man
4
experienced non-q-wave
4
case healthy
4
report case
4
intravenous injection
4
subsequently experienced
4
presented emergency
4
acute coronary
4
clinical evidence
4
evidence acute
4
department clinical
4
amphetamines subsequently
4
non-q-wave anterior
4
emergency department
4
man presented
4
amphetamine report
4

Similar Publications